MathSciNet Relay Station
MathSciNet bibliographic data
MR1887039 (2003c:13014) 13E99 (13A02)
Heinzer, William; Roitman, Moshe The homogeneous spectrum of a graded commutative ring. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1573–1580.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement